Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235612] of Pankaj K. Agarwal

Papers Submitted

  1. Procopiuc, O; Agarwal, PK; Arge, L; Vitter, JS, Bkd-tree: A dynamic scalable kd-tree, Lecture notes in computer science, vol. 2750 (2002), pp. 46-65, ISSN 0302-9743 (submitted for publication.)
    (last updated on 2017/12/17)

    Abstract:
    In this paper we propose a new index structure, called the Bkd-tree, for indexing large multi-dimensional point data sets. The Bkd-tree is an I/O-efficient dynamic data structure based on the kd-tree. We present the results of an extensive experimental study showing that unlike previous attempts on making external versions of the kd-tree dynamic, the Bkd-tree maintains its high space utilization and excellent query and update performance regardless of the number of updates performed on it. © Springer-Verlag Berlin Heidelberg 2003.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320